MathSciNet Relay Station
MathSciNet bibliographic data
MR248835 (40 #2085) 55.50 (57.00)
Cišang, H. Torus bundles over surfaces. (Russian) Mat. Zametki 5 1969 569–576.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement